# SDR UPS99829086

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLOORBEAM BRACE CORRODED AT STA 580, RT SIDE ABOVE L27R.  REMOVED CORROSION IAW DC8- SRM 51-1-8, FABBED REPAIR DOUBLER IAW DC8 SRM 53-2-0 AND INSTALLED IAW DC8 SRM 51-1-20D.
